Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 68, Number 3

Two stable-by-homogenization models in simple shearing of rate-dependent non-homogeneous materials
Nicolas Charalambakis and François Murat.
Quart. Appl. Math. 68 (2010), 395-419
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676968
$L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains
S. Kracmar, S. Necasová and P. Penel.
Quart. Appl. Math. 68 (2010), 421-437
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676969
Variational problems in weighted Sobolev spaces on non-smooth domains
Ana Maria Soane and Rouben Rostamian.
Quart. Appl. Math. 68 (2010), 439-458
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676970
Initial boundary value problem for semilinear hyperbolic equations and parabolic equations with critical initial data
Xu Runzhang.
Quart. Appl. Math. 68 (2010), 459-468
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676971
On the artificial compressibility method for the Navier-Stokes-Fourier system
Donatella Donatelli.
Quart. Appl. Math. 68 (2010), 469-485
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676972
Mixed type equations in gas dynamics
Shuxing Chen.
Quart. Appl. Math. 68 (2010), 487-511
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676973
Low-frequency dipolar excitation of a perfect ellipsoidal conductor
Gaële Perrusson, Panayiotis Vafeas and Dominique Lesselier.
Quart. Appl. Math. 68 (2010), 513-536
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676974
The Dirichlet problem for Stokes equations outside open arcs in a half-plane and creeping flow over thin profiles
P. A. Krutitskii.
Quart. Appl. Math. 68 (2010), 537-556
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676975
A local greedy algorithm and higher-order extensions for global numerical continuation of analytically varying subspaces
Kevin Zumbrun.
Quart. Appl. Math. 68 (2010), 557-561
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676976
Hilbert problem for a multiply connected circular domain and the analysis of the Hall effect in a plate
Y. A. Antipov and V. V. Silvestrov.
Quart. Appl. Math. 68 (2010), 563-590
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676977
On diffusive slowdown in three-layer Hele-Shaw flows
Prabir Daripa and Gelu Pasa.
Quart. Appl. Math. 68 (2010), 591-606
Abstract, references and article information
Full-text PDF
MathSciNet review: 2676978

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website